# SDR QXEA2022051600195

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 23,845 hours, 25,602 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Mat
- Condition: Loose
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NON SLIP FLOORING ON THE TOP OF THE AIRSTAIRS IS PULLED UP AND IS A TRIPPING HAZARD. REMOVED FROM SERVICE. REMOVED PEELED UP NON-SKID TAPE AND REPLACED WITH A NEW PIECE.  NO TRIPPING HAZARD EXISTS. AIRCRAFT RETURNED TO SERVICE.
